# SDR COMA0160656

- Difficulty date: August 29, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 18,356 hours, 17,770 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 601350061
- Part serial: NA
- Condition: Cracked
- Location: Engine Support B
- Part time: 18,356 hours, 17,770 cycles
- Component: Beam, Cndair, NA
- Component part number: 601350061
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM CRACKED ON TOP CENTER SKIN 1 1/2" LONG.REPAIRED ENGINE SUPPORT BEAM I/A/W REO 601R-53-61-345B.
